| Catalog Number |
05342716001 |
| Medical Device Problem Code |
Program or Algorithm Execution Problem (4033)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
Event or Problem Description
The initial reporter alleged that the reagent positions on the carousel of the benchmark ultra system were shifted by one position.Several staining slides were affected by the issue; however, the issue was detected during quality control review, and no erroneous results were released.
Additional Manufacturer Narrative
The reported allegation has not been verified as a systemic software or a hardware issue.The cause of the event could not be identified, as the failure mode could not be reproduced during investigation despite repeated internal software testing, and no hardware issues have been found to contribute to the problem in this instance.